MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH URETEROSCOPE, 7,5 FR. X 430 MM, 7°, 2 CHANNELS, OCULAR ANGLE 45°; RIGID URETEROSCOPE

OLYMPUS WINTER & IBE GMBH URETEROSCOPE, 7,5 FR. X 430 MM, 7°, 2 CHANNELS, OCULAR ANGLE 45°; RIGID URETEROSCOPE
Model Number WA02943A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1:(b)(6).The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported, the rigid ureteroscope exhibited broken nail.The issue occurred during installation.There were no reports of patient involvement.

Brand Name
URETEROSCOPE, 7,5 FR. X 430 MM, 7°, 2 CHANNELS, OCULAR ANGLE 45°
Common Device Name
RIGID URETEROSCOPE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key21750211
Report Number9610773-2025-02427
Device Sequence Number8263761
Product Code FGB
UDI-Device Identifier04042761029537
UDI-Public04042761029537
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K951855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA02943A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/14/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/13/2025
Initial Report FDA Received Date04/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/22/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown